Nonlinear optical properties of novel H-shaped chromophores

Chao Zhi Zhang, Guo Yuan Lu, Chang Shun Wang

PDF(249 KB)
Chinese Chemical Letters ›› 2009, Vol. 20 ›› Issue (05) : 620-622. DOI: 10.1016/j.cclet.2009.01.030
Article

Nonlinear optical properties of novel H-shaped chromophores

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2009, 20(05): 620-622 https://doi.org/10.1016/j.cclet.2009.01.030

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(249 KB)

Accesses

Citation

Detail

Sections
Recommended

/